# SDR AALA201507029007

- Difficulty date: July 1, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N952UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000119
- System (JASC): 5240 · Service Doors
- Part: Setscrew
- Condition: Broken
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR, FWD SIDE BOLT IS BROKEN & REQUIRES A NUT.  R & R FWD SERVICE DOOR GIRT BAR FWD SET SCREW & LOCKNUT IAW 52-41-00 TW ID 15-083 DD 12 18 2015.  GIRT BAR ADJUSTMENT CHECKED GOOD.
